# SDR EIAA9613

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 21SN4149
- Condition: Malfunctioned
- Location: Nr 3 Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

JFK - FL 310 - NR 3 START VLV OPEN LIGHT ILLUMINATED.  ACCOMP ABNORMAL PROCEDURE, ENG SHUTDOWN.  WHEN ENG WAS THROTTLED BACK, ENG STALLED.  NO ABNORMAL EGT EXCURSIONS NOTED.  OCCURRED ABOUT 1.20 EPR.  REMOVED AND REPLACED ENG NR 3 START VLV AND PRESS SWITCH PER MM 80-11-80.  OPS CHECK GOOD.  PERFORMED ENG INSPECTION PER MM 71-00-43.  PERFORMED BOROSCOPE INSPECT PER 72-00-00.  PERFORMED WINDMILLING INSPECT PER 72-00-00.  ENG OPS CHECK GOOD PER 71-00-00.  CHECKED MAIN OIL FILTER AND CHIP DETECT, FOUND OK.  REPLACED START VLV PRESS SWITCH PER MM 80-11-05.  (M)
